# SDR USAA990097

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 178
- Part time: 39,281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK STATION 178 BULKHEAD VERTICAL STIFFENER INBOARD FLANGE LBL 5.5 WL 184.  FABRICATED REPAIR ANGLE AND STRAP PER SRM 53-10-08 FIG 205.  (M)
